Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 18, Issue 1

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    Random polynomials over a finite field
    May 9, 2008
    G. I. Ivchenko, Yu. I. Medvedev
    Page range: 1-23
  • Requires Authentication Unlicensed
    Licensed
    Random permutations with cycle lengths in a given finite set
    May 9, 2008
    A. N. Timashov
    Page range: 25-39
  • May 9, 2008
    I. A. Kruglov
    Page range: 41-55
  • Requires Authentication Unlicensed
    Licensed
    On enumeration of labelled connected graphs by the number of cutpoints
    May 9, 2008
    V. A. Voblyi
    Page range: 57-69
  • Requires Authentication Unlicensed
    Licensed
    Skew Laurent series rings and the maximum condition on right annihilators
    May 9, 2008
    A. A. Tuganbaev
    Page range: 71-78
  • May 9, 2008
    M. A. Cherepnev
    Page range: 79-84
  • Requires Authentication Unlicensed
    Licensed
    On complexity of the anti-unification problem
    May 9, 2008
    E. V. Kostylev, V. A. Zakharov
    Page range: 85-98
  • Requires Authentication Unlicensed
    Licensed
    Classification of indecomposable Abelian (v, 5)-groups
    May 9, 2008
    A. A. Frolov
    Page range: 99-114

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/18/1/html
Scroll to top button